MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826653) was implanted on (b)(6) 2024.After the patient was sent back to the ward, the microsensor could not show intracranial pressure (icp) readings when it was reconnected to the icp monitor.The reported microsensor was removed and stopped the monitoring on (b)(6) 2024.The patient is stable.The icp monitor used with the sensor was the icp express, 220 volt (id 826635) and the cable was the icp express cable (id 826636).
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Device history record (dhr) - the batch record was reviewed for any anomalies or report related to the finished device, and none were identified.Failure analysis - internal wires broken/damaged inside drain tube (x-ray).Icp express read "no transducer detected".No testing possible.Complaint confirmed.Root cause analysis - the returned device presents with the internal wires broken inside a drain tube.Functional testing could not be performed due to the damage.A potential contributor to the reported failure may be related to handling of the device.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19282323
Report Number3014334038-2024-00096
Device Sequence Number12656836
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number7058662
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE ID 826636.; ICP EXPRESS MONITOR ID 826635.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown